# SDR 9JLA2014091106908

- Difficulty date: July 30, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N573CM
- Make and model: Cessna 525
- Aircraft serial: 5250352
- Aircraft time: 3,940 hours, 3,061 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Blower
- Part number: 11332107
- Part serial: 1509
- Condition: Inoperative
- Location: Evaporator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EVAPORATOR BLOWER PN 1133210-7 SN 1509 TO BE INOPERATIVE.  AFTER 2 MONTHS & 51 HOURS OF USE, THIS IS THE FOURTH BLOWER MOTOR THAT HAS FAILED IN 4 MONTHS & 80.4 HOURS OF ACFT OPERATION.  ALL SUPPLIED PARTS, SAME LOT NR ON ALL MOTORS.
